# SDR CALA2013102392293

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 72,523 hours, 12,951 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Circuit Breaker
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTERTAINMENT SYSTEM STILL HAS PROBLEMS, BURNT TERMINAL.  DEBRIEFED CREW WAS TOLD FC IFE WORKED INTO ORD.  WHEN INVESTIGATED FOUND FC IFE ALL POWER INOPERATIVE.  AMCU NR 1 FAULT RED LRU LED LIGHT ON.  ALL CB ON P210 & P-110 ASSOCIATED IN.  FOUND AMCU NR 1 CB ON P110 PANEL PULLED.  AFTER RESETTING CB ALL FC IFE FUNCTIONS OPERATIONS CHECKED OK.  PERFORMED POWER SWAPS , STRESS TESTS & BITE.  ALL OPERATIONS CHECKED NORMAL.  REPLACED CB C23307 IN P110 PNL, IAW WDM 23-32-32  REPLACED CONN ON WIRE W3113-0228-16 AT CB C23307 IAW GPM 02-0-21-001 & SWP 20-30-11 DUE TO BURNT TERMINAL.  OPERATIONS CHECKED NORMAL NO FAULTS.
